Journalartikel

A family of multiply extended grids


AutorenlisteMeixner, T; Pasini, A

Jahr der Veröffentlichung1996

Seiten283-293

ZeitschriftGraphs and Combinatorics

Bandnummer12

Heftnummer3

ISSN0911-0119

DOI Linkhttps://doi.org/10.1007/BF01858461

VerlagSpringer


Abstract
We construct an infinite family {Gamma(n)}(n=5) of finite connected graphs Gamma(n) that are multiple extensions of the well-known ''extended grid'' discovered in [1] (which is isomorphic to Gamma(5)). The graphs Gamma(n) are locally Gamma(n-1) for n > 5, and have the following property: the automorphism group G(n) of Gamma(n) permutes transitively the maximal cliques of Gamma(n) (which are n-cliques) and the stabilizer of some n-clique x of Gamma(n) in G(n) induces Sigma(n) on the vertices of pi. Furthermore we show that the clique complexes of the graphs Gamma(n) are simply connected.



Zitierstile

Harvard-ZitierstilMeixner, T. and Pasini, A. (1996) A family of multiply extended grids, Graphs and Combinatorics, 12(3), pp. 283-293. https://doi.org/10.1007/BF01858461

APA-ZitierstilMeixner, T., & Pasini, A. (1996). A family of multiply extended grids. Graphs and Combinatorics. 12(3), 283-293. https://doi.org/10.1007/BF01858461



Nachhaltigkeitsbezüge


Zuletzt aktualisiert 2025-02-04 um 07:20